Revista Matemática Iberoamericana
Full-Text PDF (337 KB) | Metadata | Table of Contents | RMI summary
Published online: 2006-08-31
Genus 3 normal coverings of the Riemann sphere branched over 4 pointsYolanda Fuertes and Manfred Streit (1) Universidad Autónoma de Madrid, Spain
(2) Oberursel, Germany
In this paper we study the 5 families of genus 3 compact Riemann surfaces which are normal coverings of the Riemann sphere branched over 4 points from very different aspects: their moduli spaces, the uniform Belyi functions that factorize through the quotient by the automorphism groups and the Weierstrass points of the non hyperelliptic families.
Keywords: Moduli of algebraic curves with automorphisms, Weierstrass points, uniform Belyi functions
Fuertes Yolanda, Streit Manfred: Genus 3 normal coverings of the Riemann sphere branched over 4 points. Rev. Mat. Iberoam. 22 (2006), 413-454. doi: 10.4171/RMI/462